University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2429

Title: Almost Kähler Eight-Dimensional Walker Manifold
Authors: Diallo, Abdoul Salam
Longwap, Silas
Massamba, Fortune
Keywords: Almost Kahler structure
Einstein manifold
Goldberg conjecture
Walker metrics
Issue Date: 2018
Publisher: Novi Sad J. Math.
Series/Report no.: Vol. 48;No. 1: Pp 129-141
Abstract: A Walker n-manifold is a pseudo-Riemannian manifold which admits a field of parallel null r-planes, with r ≤ n/2 . The canonical forms of the metrics were investigated by A. G. Walker [13]. Of special interest are the even-dimensional Walker manifolds (n = 2m) with fields of parallel null planes of half dimension (r = m). In this paper, we investigate geometric properties of some curvature tensors of an eightdimensional Walker manifold. Theorems for the metric to be Einstein, locally conformally at and for the Walker eight-manifold to admit a Kahler structure are given.
URI: http://hdl.handle.net/123456789/2429
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
NSJOM_48_1_129_141.pdf119.45 kBAdobe PDFView/Open
NSJOM_48_1_129_141.pdf119.45 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback